# SDR C2XA99IA184

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12709
- Make and model: Emb EMB-120RT
- Aircraft serial: 120101
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22051201
- Condition: Inoperative
- Location: Right
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IAH - FLT 3686 - DURING CLIMB, THE CREW REPORTED SMOKE IN THE CABIN.  THE AIRCRAFT RETURNED TO IAH WITHOUT INCIDENT, WHERE MAINTENANCE UNSTUCK THE RIGHT ACM AND OPERATIONALLY CHECKED IAW EMB120 SRM 21-60-00, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE PROBLEM REPEATED ON FINAL FOR FLIGHT 3686 WHERE THE AIRCRAFT LANDED AT MLU WITHOUT INCIDENT. MAINTENANCE PLACED THE RIGHT ACM ON MEL NR 21-50-2 CONTROL NR 173565, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
